# SDR 96FDEA01182

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 652163133
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0707, 050, LEFT WING I/B MID FLAP T/E WEDGE HAS SEVERAL AREAS OF DELAMINATION.  *S/D*  REPAIRED DAMAGED SKIN TO LEFT WING I/B MID FLAP IAW FEDEX SRM 51-40-6.
